Logo Logo
Help
Contact
Switch Language to German
Dewar, Neil; Read, James (2020): Conformal Invariance of the Newtonian Weyl Tensor. In: Foundations of Physics, Vol. 50, No. 11: pp. 1418-1425
Full text not available from 'Open Access LMU'.

Abstract

It is well-known that the conformal structure of a relativistic spacetime is of profound physical and conceptual interest. In this note, we consider the analogous structure for Newtonian theories. We show that the Newtonian Weyl tensor is an invariant of this structure.